Research Repository

Fejér type integral inequalities related with geometrically-arithmetically convex functions with applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Latif, MA and Momoniat, E (2019) Fejér type integral inequalities related with geometrically-arithmetically convex functions with applications. Acta et Commentationes Universitatis Tartuensis de Mathematica, 23 (1). pp. 51-64. ISSN 1406-2283

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: geometrically symmetric function; differentiable function; Fejér type integral inequalities; Hermite-Hadamard type inequalities; geometrically-arithmetically convex functions; Hölder integral inequality; geometrically-arithmetically convexity
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 30 Oct 2019 22:59
Last Modified: 29 Nov 2019 03:11
URI: http://vuir.vu.edu.au/id/eprint/39761
DOI: https://doi.org/10.12697/ACUTM.2019.23.05
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar